# SDR SWAA2025040702669

- Difficulty date: March 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BTW BS767 TO BS787 RBL22 WL156.5 AT AFT CARGO COMPARTMENT 2025-172081<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BTW BS767 TO BS787 RBL22 WL156.5 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 146A8123 SHETT: 16 REV: -; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BTW BS767 TO BS787 RBL22 WL156.5 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 146A8123 SHETT: 16 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.
